BibTeX record journals/mor/DengQSZ11

download as .bib file

@article{DBLP:journals/mor/DengQSZ11,
  author    = {Xiaotie Deng and
               Qi Qi and
               Amin Saberi and
               Jie Zhang},
  title     = {Discrete Fixed Points: Models, Complexities, and Applications},
  journal   = {Math. Oper. Res.},
  volume    = {36},
  number    = {4},
  pages     = {636--652},
  year      = {2011},
  url       = {https://doi.org/10.1287/moor.1110.0511},
  doi       = {10.1287/moor.1110.0511},
  timestamp = {Fri, 30 Nov 2018 13:20:41 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mor/DengQSZ11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier